A new generalization of Apostol type Hermite-Genocchi polynomials and its applications
MetadataShow full item record
CitationAraci, S., Khan, W. A., Acikgoz, M., Özel, C., & Kumam, P. (January 01, 2016). A new generalization of Apostol type Hermite-Genocchi polynomials and its applications. Springerplus, 5.
By using the modified Milne-Thomson's polynomial given in Araci et al. (Appl Math Inf Sci 8(6):2803-2808, 2014), we introduce a new concept of the Apostol Hermite-Genocchi polynomials. We also perform a further investigation for aforementioned polynomial and derive some implicit summation formulae and general symmetric identities arising from different analytical means and generating functions method. The results obtained here are an extension of Hermite-Bernoulli polynomials (Pathan and Khan in Mediterr J Math 12:679-695, 2015a) and Hermite-Euler polynomials (Pathan and Khan in Mediterr J Math 2015b, doi:10.1007/s00009-015-0551-1) to Apostol type Hermite-Genocchi polynomials defined in this paper.
Showing items related by title, author, creator and subject.
The rapid development of q-calculus has led to the discovery of new generalizations of Bernstein polynomials and Genocchi polynomials involving q-integers. The present paper deals with weighted q-Bernstein polynomials (or ...
Some new identities on the Apostol-Bernoulli polynomials of higher order derived from Bernoulli basis Araci, Serkan; Bagdasaryan, Armen; Acikgoz, Mehmet; He, Yuan (INT SCIENTIFIC RESEARCH PUBLICATIONS, 2016)In the present paper, we introduce a method in order to obtain some new interesting relations and identities of the Apostol-Bernoulli polynomials of higher order, which are derived from Bernoulli polynomial basis. Finally, ...
In this paper, the class of the twice-iterated 2D q-Appell polynomials is introduced. The generating function, series definition and some relations including the recurrence relations and partial q-difference equations of ...